# SDR ABXA9900047

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 5958775186
- Condition: Cracked
- Location: Nr 1 Engine Tr
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE THRUST REVERSER OUTBOARD ACTUATOR FAIRING CRACKED.  REPLACED OUTBOARD AFT FAIRING IAW DC9 SRM 51-30-2 AND 51-30-8.
